Kodai Mathematical Journal

Asymptotic behavior of periodic solutions in Banach space

Jong Yeoul Park

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 11, Number 1 (1988), 8-16.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138038813

Digital Object Identifier
doi:10.2996/kmj/1138038813

Mathematical Reviews number (MathSciNet)
MR0930414

Zentralblatt MATH identifier
0657.47046

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 34C25: Periodic solutions 34E05: Asymptotic expansions 47H06: Accretive operators, dissipative operators, etc.

Citation

Park, Jong Yeoul. Asymptotic behavior of periodic solutions in Banach space. Kodai Math. J. 11 (1988), no. 1, 8--16. doi:10.2996/kmj/1138038813. https://projecteuclid.org/euclid.kmj/1138038813


Export citation

References

  • [1] V. BARBU, Nonlinear semigroup and differential equations in Banach space, No-ordhoff International Publ., Leyden, 1976.
  • [2] V. BARBU AND T. PRECUPANU, Convexity and optization in Banach spaces, Editura Academiei R. S. T., Bucuresti, 1978
  • [3] R. E. BRUCK, Construction of periodic solutions of periodic contraction system from bounded solutions, Proceeding of Symposia in Pure Mathematics 45 (1986), 227-235.
  • [4] F. R. DEUTSCH AND P. H. MASERICK, Application of the Hahn-Banach theorem i approximation theory, SIAM Rev., 9 (1967), 516-530.
  • [5] C. W. GROETSCH, A note on segmenting Mann iterates, J. Math. Anal. Appl., 4 (1972), 369-372.
  • [6] A. T. LAUAND W. TAKAHASHI, Weak convergence and nonlinear ergodic theo rems for reversible semigroup of nonexpansive mappings, Pacific Journal of Mathematics, 126(1987), 277-294.
  • [7] W. TAKAHASHI AND J. Y. PARK, On the asymptotic behavior of almost-orbit o commutative semigroups in Banach space, Nonlinear and Convex Analysis, 107 (1987), 271-293.
  • [8] K. KOBAYASHI, Asymptotic behavior of periodic nonexpansive evolution operation in uniformly convex Banach space, Hiroshima Math. J., 16 (1987), 531-537.